# SDR REXA2022112302598

- Difficulty date: November 22, 2022
- Submitted: November 23, 2022
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 33,865 hours, 23,570 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: SH69033225
- Condition: Corroded
- Location: Bs 501
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 501 FRAME CORRODED ON LOWER FLANGE BETWEEN STGR 27 AND STGR 26L. COMPLIED WITH IAW REO 690-53-31–690 REV— DATED 2022-10-28.
